MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. SENSAR; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. SENSAR; MONOFOCAL IOLS
Model Number AAB00
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If implanted; give date: n/a (not applicable).The intraocular lens was not implanted.If explanted; give date: n/a (not applicable).The intraocular lens was not implanted.(b)(6).Attempts have been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that model aab00 sensar monofocal iol (intraocular lens) was defect.It was noted, however, that there was no patient involvement.No additional information provided.
 
Additional Manufacturer Narrative
Device evaluation: the product testing could not be performed as the product was not returned.The reported complaint could not be verified.Manufacturing record review: the manufacturing records for the product was reviewed.The product was manufactured and released according to specifications.A search revealed that no other complaints have been received for this production order.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions for the proper use and handling of the product.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
SENSAR
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
santa ana CA 92705
MDR Report Key8230043
Report Number3011852734-2019-00010
Device Sequence Number950581
Product Code HQL
UDI-Device Identifier05050474548718
UDI-Public(01)05050474548718(17)220915
Combination Product (Y/N)Y
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/06/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/15/2022
Device Model NumberAAB00
Device Catalogue NumberAAB0000225
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 12/13/2018
Supplement Date Received by Manufacturer01/28/2019
10/25/2020
Initial Report FDA Received Date01/09/2019
Supplement Report FDA Received Date02/22/2019
11/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA01/01/2005